Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diagnosed typhoid, fever with vomiting, nausea, yellow eyes. How long to recover ?

Hello This is a thing that i need to know about my sister. She is diagnosed with typhoid fever . Its been 2 weeks she has been ill. She is having a fever that comes and goes with vomitting. She is unable to eat anything as she feels nauseated. Her bilirubin is 34mg/dl. Her eyes have yellow discoloration. She is using ciprofloxacin from 4 days and Hepamerz(This drug is for her liver ). I want to know that this liver involvement is because of some complication or what? and how long it would take her to recover? we are very much worried about her. she is 14 yrs old. Thanks.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Sumaira,
Thanks for query,
It is possible that typhoid and increased S. bilirubin might be different entities.
It might be due to Ciprofloxacilin which is important for treatment of typhoid.
She might be suffering from Infective hepatitis as well.
So go for Liver function tests like S.G.O.T.,S.G.P.T.,Direct and indirect S.Bilirubin. which will give exact idea about this problem.
Meanwhile consult your doctor and any change in antibiotic for typhoid.
Ok and bye.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor